# SDR SABA020032

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 32,004 hours, 29,196 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Switch
- Part number: 864202
- Part serial: NOTAVAIL
- Condition: Failed
- Location: Nse Wheel Well
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Aircraft 882 on flihgt 5025 from CLT to TLH.  After takeoff when the landing gear was retracted the nose gear door caution light remained on.  The gear was extended and aircraft returned to CLT and landed with no other problems.  No emergency was declared.  Maintenance removed and replaced the nose gear door sensor switch.  Aircraft was jacked and gear cycled.  System check was good.  Aircraft returned to service.
